Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ
Tytuł pozycji:

Solution Branching in Linear Differential Equations

Tytuł :
Solution Branching in Linear Differential Equations
Autorzy :
Gustafson, G.
Ridenhour, J.
Pokaż więcej
Źródło :
Journal of Differential Equations; February 1993, Vol. 101 Issue: 2 p373-387, 15p
Periodyk
Given a nontrivial y, solution branches of the form z ≡ y + ∑mi = 1 ciwi are constructed with ||wi|| = 1, 1 ≤ i ≤ m. Multiple zeros of y "unwind" to nearby simple zeros of the branch z. Key assumptions are 1-dimensionality of the solution space of the boundary value problem, an exactness condition on the zeros of y, and a restriction on multiple zero counts. The branching lemmas and theorems are applied to the theory of conjugate points and extremal solutions, and also to branching of solutions of y(n) + p(x) y = 0. If l-dimensionality is dropped, then solution branches z exist but the constants ci, may not be small.Copyright 1993, 1999 Academic Press

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies